Search site

IMS arXiv
Electronic access to journals and articles

Probability section
Statistics section
Project Euclid


IMS Journals and Publications

Annals of Statistics
Annals of Applied Statistics
Annals of Probability
Annals of Applied Probability
Statistical Science
IMS Bulletin
Lecture Notes - Monograph Series
NSF-CBMS Regional Conference Series
IMS Collections
IMS Monographs and IMS Textbooks

IMS Co-sponsored Journals and Publications
Current Index to Statistics
Electronic Communications in Probability
Electronic Journal of Probability
Electronic Journal of Statistics
Journal of Computational and Graphical Statistics
Probability Surveys
Statistics Surveys

IMS Affiliated Journals
Observational Studies
Probability and Mathematical Statistics
Stochastic Systems

IMS Supported Journals
ALEA - Latin American Journal of Probability and Mathematical Statistics
Annales de l'Institut Henri Poincaré
Bayesian Analysis
Brazilian Journal of Probability and Statistics

Annals of Probability: Vol.45, No.2

created 31  Mar  2017


A new issue of THE ANNALS of PROBABILITY has been published.
You get a summary in pdf-format at:

If you or your library has subscribed to the journal, electronic access to the full journal articles is at: or
For more information on journals published or supported by the Institute of Mathematical Statistics, please visit:


Click here to return to IMS News.